# SDR REXA2022060700338

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670334021
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND ON AFT CHANNEL, EXTERNAL AC POWER AREA.  REMOVED AFT CHANNEL IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED SERVICEABLE CHANNEL WITH PN: CC670-33402-1 IAW CRJ900 SRM 51-42-06-001-001-A01.
